# SDR SWAA2024110146199

- Difficulty date: October 7, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN INTERCOSTAL HOLES; BS294-312; LBL11; WL208; (ALL HOLES)<[01] REMOVED AND REPLACED INTERCOSTAL BS 294.5- BS 312. LBL 11 I.A.W SRM 51-40-02-0G-0. AND DWG 141A5600.;[02] VERIFIED ACTION 1.;[03] JOB COMPLETE.
